# SDR REXA2020030400313

- Difficulty date: February 21, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 25,209 hours, 24,907 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDEWALL SEAT RAIL IS CORRODED AT F.S. 499 TO F.S. 544.
REMOVED UNSERVICEABLE LH SIDEWALL SEAT RAIL AT FS 499-544 FABRICATED AND INSTALLED NEW SEAT RAIL IAW REO 601R-53-00-055 REV C. WVAC STAMP
